Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Polyvector super-Poincare algebras
Authors: Devchand, Chandrashekar V.; Alekseevsky, Dmitri V.; Cortes, Vincente; Van Proeyen, Antoine
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Communications in Mathematical Physics
Volume: 253
Start Page: 385
End Page: 422
Document Type: Article
ID: 223443.0
Yang-Mills connections over manifolds with Grassmann structure
Authors: Alekseevsky, Dmitri V.; Cortés, Vicente; Devchand, Chandrashekar
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Journal of Mathematical Physics
Volume: 44
Issue / Number: 12
Start Page: 6047
End Page: 6076
Document Type: Article
ID: 189433.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.